MathSciNet Relay Station
MathSciNet bibliographic data
MR604040 (82f:58035) 58E12 (53C42 58E20)
Sacks, J.; Uhlenbeck, K. The existence of minimal immersions of $2$-spheres. Ann. of Math. (2) 113 (1981), no. 1, 1–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement